I was talking to my pharmacist the other day about this new patch called Butrans. Apparently it is new and I have never heard about it before. The patch lasts for 7 DAYS. I stopped using the fentanyl because my hands, legs, and feet swell up and I have alot of trouble peeing. Then I ended up with a kidney stone that took 5 weeks to pass. I have been on morphine, dilaudid, and oxycontin. My nerve blocks only last about 1 month and I can only get 2 a year, so that is over with, now I am trying to find something to manage my pain. Also my doctor died 2 weeks ago (he was 91). So, I saw a doctor this week who gave me a script of 20mg oxycontin (30 days worth), but 20 mg is not enough so I have been taking 2 pills every 12 hours. I don't know what to do. Any one know about this new patch?
Just so you have a little background, I herniated 2 disks in my neck 9 years ago. Time flies when you are having fun :) I have been though everything over the years and the blocks were my savings grace, since they are no longer and option I am back to narcotics as a way of life again.
I just started with these patches and cant take them! On the 2nd day of wearing the 1st patch, i tore it off my chest! I have stomach issues and some are un diagnosed and my tummy pain became very severe! The patches do not target my pain in my stomach or my back, I only feel lightheaded and sometimes, I dont know What I am doing? These scare me and I know my body and I asked my doctor to STOP THEM AND SHE SAID NO!! i will not be on these any longer.Most people seem to like them, but i dont!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.